Announcement

Collapse
No announcement yet.

Vision problems

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Vision problems

    Hello everyone,
    I have already seen my ophthalmologist, he worked me in and did Some testing for op/neuritis and I past the color test. I have to go back for a more thro test in a week.

    When I look at a word I am seeing an outline of ea letter. The images look like a shadow of the letter making the word distorted. This is in both eyes. Has anyone experience this?

    I had an eye exam about a month or so ago and got new lens but right now they are useless.

    I am wearing 300 power reading glasses to see what I could see without any glasses.
    God Bless Us All

    #2
    Could it be double vision REG?
    Diagnosed 1984
    “Lightworkers aren’t here to avoid the darkness…they are here to transform the darkness through the illuminating power of love.” Muses from a mystic

    Comment


      #3
      Hey SNOOPY,

      I am guessing it is some form. The Dr put something over one eye and I saw two complete clocks. That's not what I'm seeing. The shadow I'm seeing is like ea letter is out lined and it looks like ea letter has a shadow. I don't see two complete letters

      I hope when the Dr does a more I depth exam next wk He will give me some answers.

      Thank you SNOOPY for asking.
      God Bless Us All

      Comment


        #4
        Wow. I have no input other than I hope you get straight soon.
        The future depends on what you do today.- Gandhi

        Comment


          #5
          Thank you Boudreaux.
          God Bless Us All

          Comment


            #6
            REG53 are you taking a DMD and if so which one?

            I ask because I had vision problems (which have not entirely cleared) when I was taking Gilenya. My vision HAS improved since I stopped taking it.

            It is terribly hard to convey how you see the world in terms that let the doctors understand where to start looking for problems. Hope that you get things straightened out soon .

            Comment


              #7
              Hi Reg53

              Good luck at your eye exam.

              Please let us know what you find out.

              Take Care
              PPMS for 22 years (dx 1998)
              ~ Worrying will not take away tomorrow's troubles ~ But it will take away today's peace. ~

              Comment


                #8
                Thank you msgijo, I'm on OCREVUS. I just read Lyrica can cause double vision. I have been on it couple of months. I am thinking about going back to neurontin because of cost and weight gain.

                Thank you KoKo
                God Bless Us All

                Comment


                  #9
                  I saw my eye dr. today. He did more testing . He didn't see any optic neuritis. He said my rt eye had gotten worst since my last exam a few months ago.

                  I read that Lyrica had a side effect of double vision and he wants me cut back on it if possible to see if it helps. I am going to stop taking it and go back on neurotin if I'm able. I will see him again in March unless I get worse.

                  He is not changing my glasses rt now.

                  I can see to drive(I don't drive that often) and I can read with the 300 power reading glasses.

                  Thank you for caring.
                  God Bless Us All

                  Comment


                    #10
                    Originally posted by REG53 View Post
                    I saw my eye dr. today. He did more testing . He didn't see any optic neuritis. He said my rt eye had gotten worst since my last exam a few months ago.

                    I read that Lyrica had a side effect of double vision and he wants me cut back on it if possible to see if it helps. I am going to stop taking it and go back on neurotin if I'm able. I will see him again in March unless I get worse.

                    He is not changing my glasses rt now.

                    I can see to drive(I don't drive that often) and I can read with the 300 power reading glasses.

                    Thank you for caring.
                    Thanks for the update Reg53.

                    Hopefully, cutting back on Lyrica will help to improve your vision.

                    Take Care
                    PPMS for 22 years (dx 1998)
                    ~ Worrying will not take away tomorrow's troubles ~ But it will take away today's peace. ~

                    Comment


                      #11
                      Another update. I stopped taking Lycia and it did not help my rt eye. Dr. said it could be a mild flare from ms causing some inflammation. He wants me to come back in 4 wks. to ck again and he could do some lens adjustment.

                      I can see computer screen better.
                      God Bless Us All

                      Comment

                      Working...
                      X